# SDR SWAA2021071598757

- Difficulty date: July 8, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.STA 867 LBL 13' PANEL POST TO FLOOR FRAME SUPPORT ANGLE CRACKED / REMOVED AND REPLACED CRACKED SUPPORT ANGLE STA 867 LBL 13' IAW SRM 51-40-02-0G-0 AND DWG: 149A8102 REV A. APPLIED CIC IAW AMM 51-21-91-620-802. ATAG: A34482
